# SDR HALA2010072600334

- Difficulty date: July 26, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,338 hours, 31,904 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Electrical Box
- Part number: 60132400
- Part serial: 11273
- Condition: Unknown
- Location: Thermocouple
- Part time: 6,571 hours, 1,574 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - REPEAT WRITEUP- NBR 2 EGT INDICATIONS ERRACTIC AFTER TAKEOFF UNTIL 10000 FT.  ALL OTHER ENGINE INDICATIONS NORMAL.  NR 2 EGT STABILIZED AND NORMAL AT 10000 FT AND THROUGHOUT THE FLIGHT.  FLUCTUATE 20 TO 820 DEG.  FIXED AT 10000 FT/24 C TAT.  PERFORMED FIM 77-21-00 EGT IND PROBLEM- THERMOCOUPLE CABLE AND PROBES CHECK OK.  NO SHORTS NOTED FROM JUNCTION BOX PLUG TO STANDBY IND UNIT IAW WDM 77-21-11. REPLACED RT ENG EGT THERMOCOUPLE JUNCTION BOX IAW AMM 77-21-02. ENG RUN OPS CHECKED OK.
